# SDR DALA2025020500886

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 81,732 hours, 10,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heater
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 GIRT BAR HEATERS INOP HEATR 401/IPCU AFT (16DS)," HEATR 402/IPCU AFT (16DS), HEATR 403/IPCU AFT (16DS), HEATR 404/ IPCU AFT (16DS). CORRECTIVE ACTION: REPLACED GIRT BAR HEATER CONTROLLER PER A330 AMM 52-12. (0795071)
